Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bruising after botox treatment. Do they look typical of treatment?

hi i am a young man and have an appointment booked tomorrow for treatment for nose to mouth lines and chin lines, also botox for the forehead . I have had botox before and have no concerns about that. Its the fillers such as restalyne i am worried about. I am concerned about bruising and the bruising been obvious that i have had treatment. Would the bruises look typical of treatment or would i able to pass them off as i had a fight or whatever. I also have the treatment 24 hours before i am due to work. Can you email me your opinion please, thank you.
Asked On : Mon, 20 Aug 2012
Answers:  2 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there. It is best to consult the treating doctor as these things vary with the skills of the administering doctor. If you say you have had Botox earlier then you can expect similar ammounts of bruising. There are some creams which if applied before & after the procedure can limit bruising & give you a much nicer cosmetic effect. This may take 48-72 hrs to be 'pucca'. Hence am not sure if 24 hrs before work is a great idea..if you are concerned about privacy. Then again, the treating doctor is best suited to opine. Cheers!
Dr Praveen Rodrigues Dermatologist & Cosmetologist, Vikram Hospital, Bangalore, India
Answered: Mon, 20 Aug 2012
I find this answer helpful
Dermatologist Dr. Kruti's  Response

thanks for posting your query.

bruising while doing a filler is possible but its not mandatory that it will always occur. it may not occur as well.
its not very severe and not typical of treatment.

it takes around 2 - 3 days for the bruising to subside. it goes away on its own.

Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor